JournalsggdVol. 11, No. 2pp. 739–775

Anosov structures on Margulis spacetimes

  • Sourav Ghosh

    University of Paris 11, Orsay, France
Anosov structures on Margulis spacetimes cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper we describe the stable and unstable leaves for the affine flow on the space of non-wandering spacelike affine lines of a Margulis spacetime and prove contraction properties of the leaves under the flow. We also show that monodromies of Margulis spacetimes are “Anosov representations in non semi-simple Lie groups.”

Cite this article

Sourav Ghosh, Anosov structures on Margulis spacetimes. Groups Geom. Dyn. 11 (2017), no. 2, pp. 739–775

DOI 10.4171/GGD/414